MAUDE Adverse Event Report: ZIMMER BIOMET, INC. XLPE 10 DEG POLY LINER 46X28; PROSTHETIC, HIP

ZIMMER BIOMET, INC. XLPE 10 DEG POLY LINER 46X28; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Difficult to Insert (1316); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during the procedure, the surgeon successfully implanted the 46mm trilogy acetabular cup, and the conventional technique was used to implant the polyethylene pad 46*28mm.However, it was found that the cup clasp could not move normally after implantation of the gasket.When the liner was taken out and examined on the back of the liner, a small amount of irregular polyethylene protrusions were found at the lower part of the mortar.A new liner was used to completed the procedure attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 0002648920-2021-00117.
 
Event or Problem Description
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number: 0002648920-2021-00117.

Brand Name
XLPE 10 DEG POLY LINER 46X28
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11273600
Report Number0001822565-2021-00275
Device Sequence Number3562820
Product Code LPH
UDI-Device Identifier00889024124622
UDI-Public00889024124622
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue Number00631004628
Device Lot Number64369114
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer02/19/2021
05/11/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/22/2021
05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Weight55